Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 203, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Aug 1, 2012, 3:17 PM EDT for Knott County, Letcher County, Kentucky. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2012, 3:17 PM EDT (19:17 UTC)
- Expired
- Aug 1, 2012, 4:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Knott County, KY, Letcher County, KY
The radar
The Jackson,KY radar (KJKL), 53 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 3:25 PM EDT | HAIL 0.88 | 2 Ese Hindman, KY | |
| Aug 1, 3:50 PM EDT | HAIL 1 | Littcarr, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
090 WUUS53 KJKL 011917 SVRJKL KYC119-133-012000- /O.NEW.KJKL.SV.W.0203.120801T1917Z-120801T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 317 PM EDT WED AUG 1 2012 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KNOTT COUNTY IN SOUTHEAST KENTUCKY... NORTH CENTRAL LETCHER COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 400 PM EDT * AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HINDMAN...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... GARNER...AMBURGEY...LARKSLANE...BRINKLEY...IVIS...MALLIE...CODY... CARR CREEK...PIPPA PASSES...DIRK...LITTCARR...HOLLYBUSH...SPIDER... REDFOX...BATH...PINE TOP...DREW...NEALY...CARBON GLOW AND AMELIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. && LAT...LON 3723 8270 3714 8293 3734 8307 3742 8292 TIME...MOT...LOC 1918Z 303DEG 15KT 3733 8297 WIND...HAIL 60MPH 1.00IN $$ GEOGERIAN
2 follow-up statements
018 WWUS53 KJKL 011926 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 326 PM EDT WED AUG 1 2012 KYC119-133-012000- /O.CON.KJKL.SV.W.0203.000000T0000Z-120801T2000Z/ KNOTT KY-LETCHER KY- 326 PM EDT WED AUG 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL LETCHER AND SOUTHERN KNOTT COUNTIES UNTIL 400 PM EDT... AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HINDMAN...MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... LEBURN...GARNER...AMBURGEY...LARKSLANE...BRINKLEY...IVIS... MALLIE...CODY...CARR CREEK...PIPPA PASSES...DIRK...LITTCARR... HOLLYBUSH...SPIDER...REDFOX...BATH...PINE TOP...DREW...CARBON GLOW AND NEALY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3723 8270 3714 8293 3734 8307 3742 8292 TIME...MOT...LOC 1926Z 303DEG 15KT 3732 8299 WIND...HAIL 60MPH 1.00IN $$ GEOGERIAN
772 WWUS53 KJKL 011959 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 359 PM EDT WED AUG 1 2012 KYC119-133-012009- /O.EXP.KJKL.SV.W.0203.000000T0000Z-120801T2000Z/ KNOTT KY-LETCHER KY- 359 PM EDT WED AUG 1 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LETCHER AND SOUTHERN KNOTT COUNTIES WILL EXPIRE AT 400 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. LAT...LON 3723 8270 3714 8293 3734 8307 3742 8292 TIME...MOT...LOC 1959Z 303DEG 15KT 3724 8285 $$ KAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:51 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 1, 1:51 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 151 PM EDT WED AUG 1 2012 .UPDATE... ISSUED AT 150 PM EDT WED AUG 1 2012 FRESHENED UP THE TEMPERATURE AND DEW POINT TRENDS TO BETTER MATCH THE CURRENT OBSERVATIONAL TRENDS. OTHERWISE...NO UPDATE IS PLANNED. UPDATE ISSUED AT 1057 AM EDT WED AUG 1 2012 MORNING CONVECTION DIMINISHED BETWEEN 9 AND 10 AM...AS SCHEDULED. TEMPERATURES CAME IN COOLER THIS MORNING COMPARED TO TUESDAY MORNING...AND THIS HAS HAMPERED THE DIURNAL RISE SO FAR. HAVE LOWERED THE HIGHS A TOUCH TO ACCOUNT FOR THIS TREND...BUT GENERALLY MOST LOCATIONS WILL STILL SEE AROUND 90. A WEAK STATIONARY FRONT REMAINS DRAPED FROM JUST SOUTH OF A LINE FROM KEVV...TO KSDF...TO KILN. ANOTHER SHORT WAVE TROUGH...CURRENTLY MOVING SOUTHEAST ACROSS INDIANA WILL ALSO MOVE INTO EASTERN KENTUCKY THIS AFTERNOON. GIVEN THESE TWO FEATURES...HAVE GONE AHEAD AND INCLUDED SLIGHT CHANCE POPS FOR ALL. THE HRRR HAS BEEN GENERATING SOME CONVECTION ACROSS MOST OF THE AREA...ALTHOUGH THE 06 AND 12Z NAM RUNS HAVE REMAINED DRY. THE FORECAST SOUNDINGS HAVE TRENDED A BIT WEAKER WITH THE CAP THIS AFTERNOON...AND THERE IS PLENTY OF DRY AIR ALOFT...WITH MUCH LOWER WET-BULB ZERO HEIGHTS TODAY. WILL HAVE TO WATCH FOR A FEW PULSERS THAT CAN TAKE ADVANTAGE OF THIS ENVIRONMENT. UPDATE ISSUED AT 750 AM EDT WED AUG 1 2012 UPDATED THE GRIDS...MINORLY...TO BETTER REFLECT POPS EARLY THIS MORNING. ALSO TWEAKED SKY...T AND TD GRIDS FOR CURRENT OBS AND TRENDS. UPDATES HAVE BEEN SENT TO NDFD AND THE WEB. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 335 AM EDT WED AUG 1 2012 06Z SFC ANALYSIS SHOWS A WEAK AREA OF LOW PRESSURE LAYING ACROSS THE NORTHWEST PORTION OF EASTERN KENTUCKY...RELATED TO A MINOR COLD FRONT THAT IS PASSING THROUGH THE AREA EARLY THIS MORNING. THIS HAS JUST RECENTLY HELPED TO TRIGGER A FEW CELLS OF CONVECTION IN THE WESTERN PARTS OF THE CUMBERLAND VALLEY...DRIFTING SOUTHEAST INTO THE SOUTHERN INTERSTATE 75 CORRIDOR. ON SATELLITE...THE CLOUDS HAVE INCREASED DURING THE PAST COUPLE OF HOURS IN RESPONSE TO THE BOUNDARY AND SOME ENERGY PASSING THROUGH AT MID LEVELS. THE CLOUDS WILL HELP TO LIMIT ANY FURTHER DROP IN TEMPERATURES THROUGH THE REST OF THE NIGHT. AS IT STANDS...A MINOR RIDGE TO VALLEY TEMPERATURE SPLIT ON THE ORDER OF ABOUT 5 DEGREES EXISTS OUT THERE...MAINLY IN THE NORTHEAST AS OF 3 AM EDT. LOW DEW POINT DEPRESSIONS ARE ALSO FOUND IN THE VALLEYS AND ANY PLACE THAT MANAGE TO STAY MOSTLY CLEAR CAN EXPECT PATCHY FOG IN THE VALLEYS TOWARD DAWN...POSSIBLY DENSE IN LOCATIONS CLOSER TO THE VIRGINIA BORDER THAT SAW SOME DECENT RAINS ON TUESDAY AFTERNOON. THE MODELS ARE IN PRETTY GOOD AGREEMENT ALOFT WITH THE MAIN FEATURES AFFECTING THE SHORT TERM FORECAST. THEY AGREE THAT STRONG RIDGING WILL REMAIN PARKED OFF TO THE SOUTHWEST OF THE AREA...IN NORTHERN TEXAS...AND THAT THE EASTERN THIRD OF THE NATION WILL BE IN BROAD TROUGHING...DOWNSTREAM OF THE RIDGE. LOCALLY...EAST KENTUCKY WILL BE UNDER THE INFLUENCE OF NORTHWEST FLOW WITH A COUPLE OF WEAK SHORTWAVES PASSING OVERHEAD INTO THURSDAY. ONE OF THESE WAVES IS PASSING THIS MORNING AND IS PARTIALLY RESPONSIBLE FOR THE CURRENT CONVECTION IMPACTING OUR WESTERNMOST COUNTIES. THE NEXT WILL COME THROUGH THIS EVENING AND SHOULD BRING AN UPTICK IN CONVECTIVE POTENTIAL TO THE AREA...THOUGH ITS BEST INFLUENCE WILL LIKELY BE FELT FURTHER TO THE EAST. TOWARD THE END OF THE PERIOD...THE PATTERN BECOMES MORE ZONAL AS THE EASTERN TROUGH STARTS TO FLATTEN OUT AND THE WESTERN RIDGE SHIFTS SOUTH. GIVEN THE MODEL SIMILARITIES HAVE FOLLOWED A BLENDED SOLUTION WITH A STRONG LEAN TOWARD THE HIGHER RESOLUTION NAM12 OUTSIDE OF THE NEXT 12 HOURS...WHEN THE HRRR IS PREFERRED. SENSIBLE WEATHER WILL FEATURE THE CURRENT CONVECTION WINDING DOWN LATER THIS MORNING IN THE SOUTH WITH BUILDING INSTABILITY POSSIBLY HELPING TO KICK OFF SOME MORE IN THE FAR EAST LATER IN THE AFTERNOON...SIMILAR TO WHAT OCCURRED ON TUESDAY. THIS SHOULD BE THE LAST THREAT OF CONVECTION THROUGH THE SHORT TERM...THOUGH...AS LIMITED UPPER LEVEL SUPPORT AND WEAK SFC HIGH PRESSURE WILL LIKELY SUPPRESS CONVECTION AFTER 00Z TONIGHT. AS SUCH...WE CAN EXPECT ANOTHER WARM AND HUMID COUPLE OF DAYS WITH HEAT INDICES MAXING OUT BETWEEN 95 AND 100 DEGREES EACH AFTERNOON. WILL MENTION THIS IN THE FORTHCOMING HWO. AT NIGHT...PATCHY VALLEY FOG WILL BE THE NORM WITH A SMALL RIDGE TO VALLEY TEMPERATURE SPLIT EACH NIGHT AS TEMPERATURES AND DEWPOINTS KEEP A MUGGINESS IN THE AIR...AND PATCHY FOG IN THE VALLEYS TOWARD DAWN. FOLLOWED A BLEND OF PERSISTENCE...EXISTING GRIDS...AND THE LATEST MET GUIDANCE FOR TEMPERATURES THROUGH THE SHORT TERM. AS FOR POPS... ENDED UP JUST ON THE HIGH SIDE OF GUIDANCE TODAY AND IN LINE WITH IT FOR TONIGHT AND THURSDAY. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 355 AM EDT WED AUG 1 2012 OVERALL...THE LONG TERM LOOKS TO BE UNSETTLED WITH QUITE A BIT OF RAIN POTENTIAL OVER THE PERIOD. A BERMUDA HIGH IS EXPECTED TO BE STRENGTHENING OVER THE ERN U.S. WHILE AN AREA OF LOW PRESSURE GAINS MOMENTUM OVER CANADIAN PRAIRIES BENEATH A RELATIVELY ZONAL FLOW ALOFT OVER THE OHIO VALLEY TO START THE PERIOD. RETURN FLOW IS EXPECTED TO BE UNDER WAY BY FRIDAY...USHERING AMPLE MOISTURE BACK INTO THE REGION WITH PWATS PROGGED TO BE AROUND 2 INCHES FROM LATE FRIDAY THROUGH SUNDAY AFTERNOON. GUIDANCE CONTINUES TO POINT TOWARDS A COUPLE OF SHORT WAVES SKIRTING THE AREA AROUND THE FRIDAY/SATURDAY TIME FRAME. THE LATEST GFS ALONG WITH THE GEM ARE STILL ADVERTISING A RATHER POTENT WAVE REACHING THE TN VALLEY ON FRIDAY IN CONJUNCTION WITH MODEST ISENTROPIC LIFT AT H85 OVER ERN KY DURING THE AFTERNOON. STILL NOT CONFIDENT ENOUGH TO GO HIGHER THAN CHANCE AT THIS POINT BUT ANOTHER ROUND OF OFFERINGS WITH THE SAME SOLUTIONS SHOULD WARRANT A BUMP UP TO LIKELY POPS FOR AT LEAST PART OF THE CWA ON FRIDAY. SATURDAY IS LOOKING SIMILAR TO FRIDAY...THOUGH WITH LESS IN THE WAY OF SHORT WAVE TRIGGERS...BUT ATTAINABLE FCST CONVECTIVE TEMPS IN THE LOWER 80S ALONG WITH ANY REMNANT BOUNDARIES FROM FRIDAY MAY BE ENOUGH TO GET THINGS GOING BEFORE OUTFLOW PROCESSES TAKE OVER. FOCUS THEN SHIFTS TO AN ALBERTA CLIPPER SYSTEM MOVING THROUGH THE UPPER MIDWEST AND INTO THE GREAT LAKES ON SUNDAY. THE MODELS CONTINUE TO COME INTO BETTER ALIGNMENT WITH THE TIMING OF THE SYSTEM OVERALL. FORCING ASSOCIATED WITH THE COLD FRONT LOOKS TO BEGIN APPROACHING THE AREA ON SUNDAY WITH SHOWERS AND THUNDERSTORMS OVERSPREADING THE AREA DURING THE AFTERNOON AND EVENING BEFORE UPPER LEVEL SUPPORT ARRIVES SUNDAY NIGHT INTO MONDAY. MODELS STILL SUGGEST THE FRONT STALLING OVER THE AREA ON MONDAY AND DESPITE WHAT SHOULD BE DIMINISHING MOISTURE BY THAT POINT...WILL KEEP CHANCE POPS FOR MONDAY TO ACCOUNT FOR MODELS TENDENCIES TO BE A LITTLE FAST IN MOVING THINGS OUT TOO QUICKLY THIS FAR OUT. GIVEN THE INCREASING AGREEMENT AMONG THE MODELS...STAYED FAIRLY CLOSE TO THE CONSENSUS NUMBERS FOR TEMPS THROUGHOUT THE PERIOD. THIS RESULTED IN HIGHS ON FRIDAY AND SATURDAY RUNNING ABOVE NORMAL BEFORE SLIDING BACK TOWARDS CLIMO FROM SUNDAY ONWARD. AFTER A MODEST RIDGE/VALLEY SPLIT THURSDAY NIGHT...LOWS LOOK TO REMAIN WITHIN REACH OF NORMAL THROUGHOUT THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 150 PM EDT WED AUG 1 2012 EXPECT SOME ISOLATED CONVECTION TO POP UP THROUGH THE REST OF THIS AFTERNOON BEFORE DISSIPATING BY DUSK. ANY STORMS WILL BRING IFR CONDITIONS OR WORSE...BUT GENERALLY LESS THAN 15 MINUTES OVER A GIVEN LOCATION. GIVEN THE ISOLATED COVERAGE...WILL CONTINUE TO NOT MENTION THESE AT THE TAF SITES. FOG WILL LIKELY FORM IN THE VALLEYS TONIGHT...AND HAVE INCLUDED TEMPORARY IFR CONDITIONS FOR LOZ AND SME...OTHERWISE VFR CONDITIONS WILL PREVAIL THE MAJORITY OF THE TIME THROUGH THE PERIOD. WEST WINDS BETWEEN 5 AND 10 KTS WILL BECOME LIGHT AND VARIABLE BY DUSK. STRAY CONVECTION CONTINUES TO SPARSELY AFFECT THE AREA EARLY THIS MORNING. THIS SHOULD CLEAR UP BY 14Z. OTHERWISE...VFR CONDITIONS WILL DOMINATE THROUGH THE PERIOD. EXPECT TO SEE SOME PATCHY DENSE VALLEY FOG LATE TONIGHT AND INTO EARLY THURSDAY MORNING...BUT THE MAIN TAF SITES SHOULD REMAIN CLEAR. OUTSIDE OF ANY STRAY THUNDERSTORMS TODAY...THE WINDS WILL BE LIGHT AND VARIABLE THROUGH THE PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GEOGERIAN SHORT TERM...GREIF LONG TERM....MB AVIATION...GEOGERIAN
Hazardous weather outlook, Aug 1, 11:03 AM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1103 AM EDT WED AUG 1 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-021100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 1103 AM EDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY. A FEW STORMS MAY APPROACH SEVERE LIMITS...WITH LARGE HAIL AND DAMAGING WIND BEING THE BIGGEST THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDICES ON THURSDAY AND FRIDAY WILL TOP OUT BETWEEN 95 AND 100 DEGREES. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM FRIDAY THROUGH MONDAY. THE STORMS ON FRIDAY...SATURDAY...AND SUNDAY COULD PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GREIF/GEOGERIAN
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 3:43 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 62 min |
| Aug 1, 4:12 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher | 18 min |
| Aug 1, 4:17 PM EDT | Severe Thunderstorm Warning | JKL | Bell | 13 min |
| Aug 1, 4:21 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher | 39 min |
| Aug 1, 4:40 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Perry | 35 min |
| Aug 1, 4:43 PM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 47 min |
| Aug 1, 5:17 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher, Perry | 43 min |
| Aug 1, 5:41 PM EDT | Areal Flood Advisory | JKL | Pike | 79 min |
| Aug 1, 5:45 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher, Perry | 30 min |
| Aug 1, 5:47 PM EDT | Areal Flood Advisory | JKL | Harlan, Letcher, Perry | 103 min |
| Aug 1, 6:31 PM EDT | Areal Flood Advisory | JKL | Letcher, Perry | 89 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.